Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 20, 2023, 9:28 AM EDT for Marion County, Florida. It was in force for 2 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2023, 9:28 AM EDT (13:28 UTC)
- Expired
- Jun 20, 2023, 11:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 150 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:30 AM EDT | RAIN 2.23 | 3 Ene Ocala, FL | Mesonet station FW1521 Ocala. |
| Jun 20, 9:42 AM EDT | FLASH FLOOD | 1 S Ocala, FL | 3 Lanes of traffic closed on Southeast 17th Street near Southeast Lake Weir Ave in Ocala due to flooding. |
| Jun 20, 10:15 AM EDT | FLASH FLOOD | 1 W Ocala, FL | E Silver Springs Blvd, west of of South Pine Ave, was flooded with some sections closed. |
| Jun 20, 10:34 AM EDT | FLASH FLOOD | 2 S Ocala, FL | A car was reported stuck in flood water under a bridge on US 441 south of SE 3rd Ave. Around 3 to 4 inches of rain has fallen. Police and emergency vehicles on scene. |
| Jun 20, 10:40 AM EDT | RAIN 3.8 | 3 Ene Ocala, FL | A trained spotter measured 3.8 inches of rainfall over a 2 hour period. |
| Jun 20, 11:14 AM EDT | RAIN 5.88 | 2 Sse Ocala, FL | Public Weather Station Clifford - KFLOCALA504 measured 5.88 inches. Heavy rain began around 8:30 AM. Surrounding sites measured 4.5 to 5.6 inches of rain. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 1.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438
WGUS52 KJAX 201328
FFWJAX
FLC083-201530-
/O.NEW.KJAX.FF.W.0002.230620T1328Z-230620T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
928 AM EDT Tue Jun 20 2023
The National Weather Service in Jacksonville has issued a
* Flash Flood Warning for...
Central Marion County in northern Florida...
* Until 1130 AM EDT.
* At 928 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3.5 inches of
rain have fallen. The expected rainfall rate is 3 to 5 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ocala and Ocala Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2922 8224 2925 8208 2917 8206 2914 8223
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...3-5 INCHES IN 1 HOUR
$$
BOOTHE3 follow-up statements
489
WGUS72 KJAX 201333
FFSJAX
Flash Flood Statement
National Weather Service Jacksonville FL
933 AM EDT Tue Jun 20 2023
FLC083-201530-
/O.CON.KJAX.FF.W.0002.000000T0000Z-230620T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion FL-
933 AM EDT Tue Jun 20 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT THIS
MORNING FOR CENTRAL MARION COUNTY...
At 933 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3.5 inches of rain have
fallen. The expected rainfall rate is 3 to 5 inches in 1 hour.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Ocala and Ocala Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2922 8224 2925 8208 2917 8206 2914 8223
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...3-5 INCHES IN 1 HOUR
$$
BOOTHE425
WGUS72 KJAX 201410
FFSJAX
Flash Flood Statement
National Weather Service Jacksonville FL
1010 AM EDT Tue Jun 20 2023
FLC083-201530-
/O.CON.KJAX.FF.W.0002.000000T0000Z-230620T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion FL-
1010 AM EDT Tue Jun 20 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT THIS
MORNING FOR CENTRAL MARION COUNTY...
At 1010 AM EDT, local law enforcement reported flash flooding which
has led to a closure of Southeast 17th street near southeast Lake
Weir Avenue. Between 2 and 3.5 inches of rain have fallen. The
expected rainfall rate is 3 to 5 inches in 1 hour. Additional
rainfall amounts of 1 to 3 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Ocala and Ocala Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2922 8224 2925 8208 2917 8206 2914 8223
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...3-5 INCHES IN 1 HOUR
$$
BOOTHE238 WGUS72 KJAX 201526 FFSJAX Flash Flood Statement National Weather Service Jacksonville FL 1126 AM EDT Tue Jun 20 2023 FLC083-201536- /O.EXP.KJAX.FF.W.0002.000000T0000Z-230620T1530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marion FL- 1126 AM EDT Tue Jun 20 2023 ...FLASH FLOOD WARNING WILL EXPIRE AT 1130 AM EDT THIS MORNING FOR CENTRAL MARION COUNTY... The heavy rain is tapering off. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 2922 8224 2925 8208 2917 8206 2914 8223 $$ BOOTHE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 7:55 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 20, 7:55 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 755 AM EDT Tue Jun 20 2023 ...New AVIATION... .SYNOPSIS... Issued at 459 AM EDT Tue Jun 20 2023 Early morning surface analysis depicts low pressure (1007 millibars) centered over the Tennessee Valley and the southern Appalachians. This feature was situated along a frontal boundary that was snaking its way from the lower Mississippi Valley, across the Deep South, and through the Carolinas. Aloft...cutoff troughing over the Tennessee Valley was expanding its influence into the Deep South, while stout ridging remains centered near the Rio Grande Valley along the Texas/Mexico border. A shortwave trough embedded within the large cyclonic flow was progressing southeastward across central and southeastern Alabama, and this feature has sparked another round of widespread convection during the predawn hours across our region. Stronger storms were progressing across the I-75 corridor from Apalachee Bay and the northeastern Gulf of Mexico through the Suwannee Valley as of 09Z. Breezy southerly winds were in place across most of our area, which was keeping temperatures and dewpoints generally in the low to mid 70s, except near 80 along the southeast GA coast, which has been mostly spared from overnight convection thus far. && .NEAR TERM... (Today and Tonight) Issued at 459 AM EDT Tue Jun 20 2023 Cutoff troughing will dive southward towards our region this afternoon and evening, driving a series of embedded shortwave troughs across our area that will develop waves of convection over the FL Big Bend and Nature coast that will move northeastward throughout our area. The initial wave of convection currently impacting a large portion of our area will shift offshore around or shortly after sunrise. A southwesterly low-level jet around 35 knots at 850 millibars (around 5,000 feet) that is in place across locations south of the Interstate 10 corridor could produce a few strong to isolated severe thunderstorms before sunrise across southern portions of the Suwannee Valley and north central FL, with downburst winds up to 60 mph possible within stronger activity. A few strong storms will be possible elsewhere for coastal southeast GA and northeast FL early this morning. We expect lower stratus and stratocumulus to then overspread much of our region shortly after sunrise following the depart convection departs, with breaks in the multi- layered cloudiness then developing around the noon hour. Short-term, high resolution guidance indicates that the next round of convection will overspread northeast and north central FL during the early to mid-afternoon hours, originating over the FL Big Bend/Nature coast as the next shortwave trough embedded within the cyclonic flow swings across the Deep South. A low level west- southwesterly jet will remain positioned to the south of the I-10 corridor, where a few strong or isolated severe thunderstorms will be possible, especially if breaks in the multi-layered cloudiness develop and enhance available instability. Activity should also expand in coverage across southeast GA later this afternoon as the cutoff trough approaches, but speed shear will be lower across these areas, likely limiting severe potential. Stronger storms this afternoon for locations along and south of I-10 may produce 40-60 mph wind gusts on an isolated basis, along with torrential downpours, frequent lightning strikes, and small hail. Breaks in the cloud cover early this afternoon should boost highs to the mid and possibly upper 80s before convective coverage and cloud cover increases late this afternoon. Rainfall amounts of 1-2 inches will be possible through tonight for locations south if I-10, with locations north of I-10 generally experiencing 0.5 - 1 inch amounts. Stronger activity will be capable of producing higher rainfall amounts on a localized basis. Convection may linger into the early evening hours beneath the cutoff trough over southeast GA and along the I-10 corridor, but models show a swath of drier air then briefly overspreading our region overnight, which should create a lull in convective coverage until the next shortwave trough approaches our area during the predawn hours. Convection should then blossom over Apalachee Bay and the FL Big Bend / Nature Coast during the predawn hours, with activity likely expanding across southern portions of the Suwannee Valley and north central FL towards sunrise on Wednesday. Lows tonight will mostly fall to the lower 70s, with a few mid 70s possible at coastal locations. && .SHORT TERM... (Wednesday through Friday) Issued at 459 AM EDT Tue Jun 20 2023 The period will feature daily rounds of thunderstorms as a frontal boundary remains stalled across southern GA. As a mid/level closed trough pinwheels over the southeast states Wednesday into Friday, lobes of shortwave energy will traverse the base of the trough from along the Gulf coast into the area. Along with warm, moist southwest flow along and south of the stalled front, and strong diurnal heating, the shortwave will enhance coverage of convection during the afternoon as storms are initiated along the Gulf and Atlantic coast seabreeze and persist into the evening hours. Locally heavy rainfall amounts will be possible each day from storms along with potential for strong winds gusts from wet downbursts up to 40-60 mph. Mostly cloudy skies will help to keep high temperatures a tad below normal Wednesday into the mid 80s for most locations and upper 80s near the southern St Johns river basin. Highs will increase Thursday into Friday as more partly cloudy skies become common with near normal readings around 90 degrees over the I-95 corridor of NE FL with mid/upper 80s over SE GA and upper 80s over the suwannee valley of NE FL. && .LONG TERM... (Friday Night through Monday) Issued at 459 AM EDT Tue Jun 20 2023 High pressure will build in from the east late Friday into Saturday before another weak cold frontal boundary sinks southeastward into the area Sunday, then dissipate Monday as the mid/upper level closed trough over the southeast states lifts north and opens into a broad trough along the east coast. A slight decrease in thunderstorm coverage is expected through the period as some slightly drier air works into the region with scattered to numerous coverage by Monday into Tuesday. High temperatures will be near normal this weekend and slightly above normal by Monday as overall cloud cover decreases. && .AVIATION... (12Z TAFS) Issued at 754 AM EDT Tue Jun 20 2023 TSRA/SHRA activity expected to continue through the early morning hours for TAF sites. Guidance suggests a brief break in convective activity. By 16Z TS activity will start to pick back up and may bring impacts to area TAF sites through 00Z. Convection is then expected to move away from the terminals by 02Z Wednesday, with VFR conditions expected through at least 06Z. SHRA will begin to move in again from the southwest near sunrise. && .MARINE... Issued at 459 AM EDT Tue Jun 20 2023 Weak low pressure centered over the Tennessee Valley will shift southward today, reaching the Florida panhandle by late afternoon. This feature will then meander across the Deep South before lifting northeastward across the Carolinas on Thursday night and Friday. Breezy south-southwesterly winds will prevail through Thursday, with waves of showers and thunderstorms traversing our local waters into the upcoming weekend. Outside of thunderstorm activity, speeds will remain at Caution levels of 15-20 knots offshore through Thursday. A few strong to isolated severe thunderstorms will be possible through Wednesday evening, with strong wind gusts, frequent lightning strikes, and waterspouts possible within stronger activity. Seas of 2-3 feet near shore today will build to 3-4 feet tonight as winds increase to Caution levels during an evening wind surge. Seas of 3-4 feet offshore today will build to Caution levels of 4-6 feet offshore tonight. The axis of Atlantic ridging, centered near Bermuda, will then build westward towards the Florida peninsula late this week and this weekend, maintaining a prevailing south-southwesterly wind flow across our local waters. Seas of 3-5 feet offshore on Wednesday will subside to 2-3 feet by Saturday. Seas of 2-4 feet will prevail near shore from midweek into the upcoming weekend. Rip Currents: Prevailing south-southwesterly winds will result in low wave heights and thus a low rip current risk at area beaches through at least Wednesday. && .HYDROLOGY... Issued at 459 AM EDT Tue Jun 20 2023 Multiple rounds of convection through this evening should blanket locations along and south the I-10 corridor with widespread 1-2 inch rainfall amounts, with locally higher totals possible. Localized flooding will be possible, especially if downpours train over urban or normally flood prone, low-lying locations. Lesser rainfall amounts are expected for locations north of I-10 through Wednesday, where 0.5 to 1 inch amounts are forecast. The Weather Prediction Center is currently advertising a Marginal Risk (level 1 out of 4) of Excessive Rainfall through tonight, with a Slight Risk (level 2 out of 4) across western portions of the Suwannee Valley and portions of inland southeast GA on Wednesday and Thursday. We are holding off on Flood Watches at this time due the expected isolated risk of flooding, but a Flood Watch may be needed for our western counties beginning tomorrow or Thursday as soils become more saturated. && .PRELIMINARY POINT TEMPS/POPS... AMG 86 70 84 71 / 70 50 100 80 SSI 86 73 86 74 / 70 50 90 50 JAX 86 72 86 72 / 80 50 90 50 SGJ 86 72 86 73 / 80 50 90 30 GNV 85 71 84 71 / 80 60 100 50 OCF 84 71 84 71 / 80 70 90 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 20, 7:16 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
716 AM EDT Tue Jun 20 2023
FLZ033-133-201200-
Coastal St. Johns FL-Inland St. Johns FL-
716 AM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of southeastern St.
Johns County through 800 AM EDT...
At 716 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hastings, moving east at 20 mph.
HAZARD...Winds around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saint Augustine, Hastings, Saint Augustine Beach, Marineland, Vilano
Beach, Crescent Beach, Saint Augustine Shores, Butler Beach, Saint
Augustine South and Spuds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2963 8120 2967 8121 2965 8122 2966 8123
2966 8125 2967 8126 2964 8131 2965 8132
2963 8132 2962 8151 2976 8153 2977 8154
2990 8156 3000 8126 2964 8114
TIME...MOT...LOC 1116Z 259DEG 17KT 2976 8144
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ABSpecial weather statement, Jun 20, 7:39 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
739 AM EDT Tue Jun 20 2023
FLZ031-136-140-232-236-237-240-340-201215-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Clay FL-Western Marion FL-Western Putnam FL-Bradford FL-
Eastern Marion FL-
739 AM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of southeastern
Bradford, southeastern Alachua, north central Marion, west central
Putnam and southwestern Clay Counties through 815 AM EDT...
At 738 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rochelle, or 9 miles south of Gainesville, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gainesville, Interlachen, Keystone Heights, Melrose, Hawthorne,
University Of Florida, Lake Geneva, Rochelle, Melrose Landing and
Cross Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2940 8230 2961 8246 2982 8205 2948 8177
2947 8222
TIME...MOT...LOC 1138Z 257DEG 38KT 2955 8231
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ABLocal storm report, Jun 20, 7:58 AM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
758 AM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 AM Tstm Wnd Dmg 1 W University of Flori 29.64N 82.37W
06/20/2023 Alachua FL Emergency Mngr
Time estimated by radar. Gainesville PD
advises that one northbound lane of SR-121
is closed at Radio Road in Gainesville due
to a downed tree.
&&
ABSpecial weather statement, Jun 20, 8:14 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
814 AM EDT Tue Jun 20 2023
FLZ140-240-340-201245-
Central Marion FL-Western Marion FL-Eastern Marion FL-
814 AM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of northwestern Marion
County through 845 AM EDT...
At 814 AM EDT, Doppler radar was tracking a strong thunderstorm over
Williston Municipal Airport, or over Williston, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort McCoy, Citra, Sparr, Anthony, Reddick, McIntosh, Hog Valley,
Flemington, Lowell and Burbank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2922 8240 2944 8241 2946 8222 2945 8222
2946 8219 2945 8219 2945 8221 2943 8221
2942 8215 2943 8214 2943 8209 2944 8208
2944 8206 2947 8206 2948 8204 2950 8185
2919 8186
TIME...MOT...LOC 1214Z 264DEG 23KT 2933 8246
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ABLocal storm report, Jun 20, 8:18 AM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
818 AM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Rain 3 WSW Reddick 29.35N 82.24W
06/20/2023 M2.19 inch Marion FL Mesonet
Mesonet station FW4188 Reddick.
0750 AM Rain 2 W Citra 29.41N 82.14W
06/20/2023 M2.15 inch Marion FL Mesonet
Mesonet station 6734D 1 W Citra.
&&Special weather statement, Jun 20, 8:48 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
848 AM EDT Tue Jun 20 2023
FLZ140-240-340-201315-
Central Marion FL-Western Marion FL-Eastern Marion FL-
848 AM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of central Marion
County through 915 AM EDT...
At 848 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Ocala Airport, or 10 miles southeast of Williston,
moving east at 25 mph.
HAZARD...Winds around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ocala, Fort McCoy, Sparr, Santos, Anthony, Silver Springs Shores,
Ocala Airport, Reddick, Lowell and Burbank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2909 8231 2921 8240 2931 8241 2935 8240
2938 8194 2907 8195
TIME...MOT...LOC 1248Z 269DEG 23KT 2929 8231
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ABThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:10 PM EDT | Special Weather Statement | JAX | Saint Johns | 35 min |
| Jun 20, 3:39 AM EDT | Special Weather Statement | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 3 more | 96 min |
| Jun 20, 5:11 AM EDT | Areal Flood Advisory | JAX | Gilchrist | 2 hr |
| Jun 20, 5:17 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Putnam, Union | 73 min |
| Jun 20, 5:27 AM EDT | Severe Thunderstorm Warning | JAX | Alachua | 33 min |
| Jun 20, 5:34 AM EDT | Areal Flood Warning | JAX | Gilchrist | 116 min |
| Jun 20, 5:49 AM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 116 min |
| Jun 20, 6:16 AM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist | 2 hr |
| Jun 20, 6:24 AM EDT | Special Weather Statement | JAX | Alachua, Putnam | 66 min |
| Jun 20, 6:52 AM EDT | Areal Flood Warning | JAX | Alachua, Marion | 2 hr |
| Jun 20, 7:10 AM EDT | Special Weather Statement | JAX | Marion | 65 min |
| Jun 20, 7:16 AM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| Jun 20, 7:35 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 25 min |
| Jun 20, 7:39 AM EDT | Special Weather Statement | JAX | Alachua | 36 min |
| Jun 20, 8:06 AM EDT | Areal Flood Advisory | JAX | Marion | 114 min |
| Jun 20, 8:14 AM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Jun 20, 8:48 AM EDT | Special Weather Statement | JAX | Marion | 27 min |
| Jun 20, 9:06 AM EDT | Areal Flood Warning | JAX | Marion | 114 min |
| Jun 20, 9:11 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 34 min |
| Jun 20, 10:01 AM EDT | Areal Flood Warning | JAX | Marion | 119 min |
| Jun 20, 10:23 AM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Jun 20, 10:36 AM EDT | Areal Flood Advisory | JAX | Marion | 114 min |
| Jun 20, 11:03 AM EDT | Flash Flood Warning | JAX | Marion | 117 min |
| Jun 20, 11:14 AM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Jun 20, 11:17 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 28 min |
| Jun 20, 11:43 AM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jun 20, 1:28 PM EDT | Special Weather Statement | JAX | Union | 32 min |
| Jun 20, 2:16 PM EDT | Special Marine Warning | JAX | 59 min | |
| Jun 20, 2:17 PM EDT | Special Weather Statement | JAX | Union | 28 min |
| Jun 20, 2:22 PM EDT | Flood Watch | JAX | Alachua, Gilchrist, Marion, Putnam, Suwannee | 3 days |
| Jun 20, 3:00 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 20, 3:07 PM EDT | Special Weather Statement | JAX | Clay | 38 min |
| Jun 20, 3:24 PM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Jun 20, 3:25 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Jun 20, 3:54 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Jun 20, 4:24 PM EDT | Special Marine Warning | JAX | 33 min | |
| Jun 20, 4:25 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| Jun 20, 4:30 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Jun 20, 4:47 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Jun 20, 4:48 PM EDT | Special Marine Warning | JAX | 57 min | |
| Jun 20, 5:00 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 30 min |
| Jun 20, 5:08 PM EDT | Special Weather Statement | JAX | Union | 37 min |
| Jun 20, 5:24 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Jun 20, 6:09 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jun 20, 6:10 PM EDT | Special Weather Statement | JAX | Nassau | 35 min |
| Jun 20, 6:22 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Jun 20, 7:03 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| Jun 20, 7:07 PM EDT | Special Marine Warning | JAX | 38 min | |
| Jun 20, 7:44 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| Jun 20, 7:46 PM EDT | Special Marine Warning | JAX | 45 min | |
| Jun 20, 7:58 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 17 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.